# SDR CA971121003

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 5038901021
- Condition: Broken
- Location: Rt Eng Mixture
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE A/C CAPTAIN REPORTED THE RT MIXTURE WAS NOT RESPONDING NORMALLY.   A/C RETURNED TO DEPARTURE POINT.  MAINTENANCE INVESTIGATION FOUND THE MIXTURE CABLE HAD BROKEN AT THE ROD END TO ENGINE.  THIS IS THE THIRD FAILURE OF THIS KIND.
